# SDR REXA2013082901619

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 28,200 hours, 25,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON RETRACTION AFTER TAKEOFF.  RT MLG WOULD NOT LOCK UP.  C/W PA 05-018K SCENARIO 1.  ADJUSTED RT MLG UPLOCK PROXIMITY SWITCH IAW AMM 32-61-05.  VERIFIED CORRECT RIG OF LT MLG UPLOCK PROXIMITY SWITCH IAW AMM 32-61-05.  PERFORMED EXT/RETRACTION. OPS CHECK OF LANDING GEAR IAW AMM 32-30-00.  NO FAULTS FOUND, OP CHECKED GOOD.
